Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Stash A. K., Loboda N. A. On the question of the residual of strong exponents of oscillation on the set of solutions of third-order differential equations. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2023, vol. 23, iss. 3, pp. 348-356. DOI: 10.18500/1816-9791-2023-23-3-348-356, EDN: CZBAYY

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
31.08.2023
Full text:
(downloads: 238)
Language: 
Russian
Heading: 
Article type: 
Article
UDC: 
517.98
EDN: 
CZBAYY

On the question of the residual of strong exponents of oscillation on the set of solutions of third-order differential equations

Autors: 
Stash Aydamir Kh., Caucasus Mathematical Center Adyghe State University
Loboda Nadezhda A., Caucasus Mathematical Center Adyghe State University
Abstract: 

In this paper, we study various types of exponents of oscillation (upper or lower, strong or weak) of non-strict signs, zeros, and roots of non-zero solutions of linear homogeneous differential equations of the third order with continuous and bounded coefficients on the positive semi-axis. A nonzero solution of a linear homogeneous equation cannot be zeroed due to the existence and uniqueness theorem. Therefore, the spectra of all the listed exponents of oscillation (i.e. their sets of values on nonzero solutions) consist of one zero value. In addition, it is known that the spectra of the oscillation exponents of linear homogeneous equations of the second order also consist of a single value. Consequently, on the set of solutions of equations up to the second order there is a residual of all exponents of oscillation. On the set of solutions of third-order equations, strong exponents vibrations of hyper roots are not residual, i.e. are not invariant with respect to the change in the solution at any finite section of the half-axis of time. In this article, it is proved that on the set of solutions of third-order equations, strong oscillation indices of non-strict signs, zeros, and roots are not residual. In parallel, the existence of a function from the specified set with the following properties is proved: all listed exponents of oscillation are accurate, but not absolute. At the same time, all strong exponents like all weak ones, are equal to each other.

Acknowledgments: 
The authors express their deep gratitude to Professor I. N. Sergeev for discussing the results of the article.
References: 
  1. Sergeev I. N. Definition and properties of characteristic frequencies of a linear equation. Journal of Mathematical Sciences, 2006, vol. 135, iss. 1, pp. 2764–2793. https://doi.org/10.1007/s10958-006-0142-6
  2. Sergeev I. N. Oscillation and wandering characteristics of solutions of a linear differential system. Izvestiya: Mathematics, 2012, vol. 76, iss. 1, pp. 139–162. https://doi.org/10.1070/IM2012v076n01ABEH002578
  3. Sergeev I. N. The remarkable agreement between the oscillation and wandering characteristics of solutions of differential systems. Sbornik: Mathematics, 2013, vol. 204, iss. 1, pp. 114–132. https://doi.org/10.1070/SM2013v204n01ABEH004293
  4. Sergeev I. N. Oscillation, rotation, and wandering exponents of solutions of differential systems. Mathematical Notes, 2016, vol. 99, iss. 5, pp. 729–746. https://doi.org/10.1134/S0001434616050114
  5. Burlakov D. S., Tsoii S. V. Coincidence of complete and vector frequencies of solutions of a linear autonomous system. Journal of Mathematical Sciences, 2015, vol. 210, iss. 2, pp. 155–167. https://doi.org/10.1007/s10958-015-2554-7
  6. Bykov V. V. On the Baire classification of Sergeev frequencies of zeros and roots of solutions of linear differential equations. Differential Equations, 2016, vol. 52, iss. 4, pp. 413–420. https://doi.org/10.1134/S0012266116040029
  7. Barabanov E. A., Voidelevich A. S. Remark on the theory of Sergeev frequencies of zeros, signs, and roots for solutions of linear differential equations: I. Differential Equations, 2016, vol. 52, iss. 10, pp. 1249–1267. https://doi.org/10.1134/S0012266116100013
  8. Barabanov E. A., Voidelevich A. S. Remark on the theory of Sergeev frequencies of zeros, signs, and roots for solutions of linear differential equations: II. Differential Equations, 2016, vol. 52, iss. 12, pp. 1523–1538. https://doi.org/10.1134/S0012266116120016
  9. Barabanov E. A., Vaidzelevich A. S. Spectra of the upper Sergeev frequencies of zeros and signs of linear differential equations. Doklady NAN Belarusi, 2016, vol. 60, iss. 1, pp. 24–31 (in Russian). EDN: VSPOJR
  10. Vaidzelevich A. S. On spectra of upper Sergeev frequencies of linear differential equations. Journal of the Belarusian State University. Mathematics and Informatics, 2019, iss. 1, pp. 28–32 (in Russian). https://doi.org/10.33581/2520-6508-2019-1-28-32
  11. Sergeev I. N. A contribution to the theory of Lyapunov exponents for linear systems of differential equations. Journal of Soviet Mathematics, 1986, vol. 33, iss. 6, pp. 1245–1292. https://doi.org/10.1007/BF01084752
  12. Sergeev I. N. Oscillation and wandering of solutions to a second order differential equation. Moscow University Mathematics Bulletin, 2011, vol. 66, pp. 250–254. https://doi.org/10.3103/S0027132211060052
  13. Stash A. Kh. Some properties of oscillation indicators of solutions to a two-dimensional system. Moscow University Mathematics Bulletin, 2019, vol. 74, pp. 202–204. https://doi.org/10.3103/S0027132219050061
  14. Stash A. Kh. The absence of residual property for strong exponents of oscillation of linear systems. Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp’yuternye Nauki, 2021, vol. 31, iss. 1, pp. 59–69 (in Russian). https://doi.org/10.35634/vm210105
  15. Stash A. Kh. The absence of residual property for total hyper-frequencies of solutions to third order differential equations. Moscow University Mathematics Bulletin, 2017, vol. 72, pp. 81–83. https://doi.org/10.3103/S0027132217020085
  16. Sergeev I. N. Controlling solutions to a linear differential equation. Moscow University Mathematics Bulletin, 2009, vol. 64, pp. 113–120. https://doi.org/10.3103/S0027132209030048
  17. Filippov A. F. Vvedenie v teoriyu differentsial’nykh uravneniy [Introduction to the Theory of Differential Equations]. Moscow, Editorial URSS, 2004. 240 p. (in Russian). EDN: QJMGQF
Received: 
12.03.2022
Accepted: 
08.12.2022
Published: 
31.08.2023